MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 3 8MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 3 8MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA TIB BEA-RING TRL SZ 3 8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/11/2024, it was reported by a sales representative via (b)(4) that an ar-601-tbc8 ibalance uka, tibial bearing trial, size 3, 8 mm fell apart with pieces found and removed with no further information provided.The patient was not affected.This was discovered during a procedure, with no reported patient harm.Additional information was received on 12/17/2024: this was discovered during use on 12/09/2024.The poly broke, pulling it out of the patient.Both pieces were easily taken out of the patient.This issue did not delay the case.There was no adverse reaction to the case or the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged, ar-601-tbc8, ibalance¿ uka, tibial bearing trial, size 3, 8 mm, batch: 5261608, was received for investigation.Visual inspection identified that the tibial bearing trial had fragmented, with dents around the trial body.No fragments were received for evaluation.Dimensions were not measured, and functional testing was not performed due to the damaged condition of the device.The most likely cause for the reported failure can be attributed to wear and tear.The manufacturing date is 2016.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 3 8MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21113201
Report Number1220246-2025-09307
Device Sequence Number7474205
Product Code HWT
UDI-Device Identifier00888867037564
UDI-Public(01)00888867037564(11)160308(10)5261608
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 3 8MM
Device Catalogue NumberAR-601-TBC8
Device Lot Number5261608
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown